MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7309
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured in as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that within 8 minutes, he obtained blood glucose readings of 141 mg/dl on a non-ascensia meter and 600 mg/dl on a contour next link 2.4 meter.The customer had no symptoms of hyperglycemia.There was no allegation of an adverse event.The customer was advised to return the test strips for evaluation.Replacement meter and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the contour next link 2.4 meter and contour next test strips from lot # 8gpeb09b.An in-house testing was performed using the returned meter and returned test strips, which gave satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8901217
Report Number1810909-2019-00350
Device Sequence Number2048734
Product Code NBW
UDI-Device Identifier10301937309509
UDI-Public10301937309509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2020
Device Model Number7309
Device Catalogue Number7309
Device Lot Number8GPEB09B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Initial Date Received by Manufacturer 07/21/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR